# SDR AALA202104309002

- Difficulty date: April 29, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323
- Aircraft serial: 33125
- Aircraft time: 32,073 hours, 3,630 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 10620091
- Part serial: 10956
- Condition: Inoperative
- Location: Zone 100
- Part time: 503,786 hours, 500,467 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT IFE PANEL NO COOLING LIGHT WAS ON FOLLOWED BY IFE SMOKE DETECTED LIGHT. TURNED OFF IFE/PASSENGER SEATS AND CABIN/UTILITY SWITCHES AS A PRECAUTION. RETURNED TO LHR AND DELCARED EMERGENCY. TROUBLESHOOT PER FIM 21-27-00-810-858. REPLACED IFE COOLING FAN PER AMM 21-27-35.
